The Existence and Uniquence of the Solution for the Newtonian Equation

Abstract:

Article Preview

In this paper,the methods of the basin of attraction and the nonnegative coercive function are used to discuss the existence and uniquence of the periodic solution to the Newtonian equation of motion. Some Theorem is proved and the main results are generalized and discussed in this papers.

Info:

Periodical:

Key Engineering Materials (Volumes 426-427)

Edited by:

Dunwen Zuo, Hun Guo, Guoxing Tang, Weidong Jin, Chunjie Liu and Chun Su

Pages:

334-338

DOI:

10.4028/www.scientific.net/KEM.426-427.334

Citation:

Y. Q. Feng and Z.H. Shen, "The Existence and Uniquence of the Solution for the Newtonian Equation", Key Engineering Materials, Vols. 426-427, pp. 334-338, 2010

Online since:

January 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.